Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 174, NWS Tulsa, OK

May 5, 2009LeFlore County, Oklahoma; Sebastian County, Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at May 5, 2009, 8:53 PM CDT for LeFlore County, Oklahoma; Sebastian County, Arkansas. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 5, 2009, 8:53 PM CDT (01:53 UTC)
Expired
May 5, 2009, 9:45 PM CDT
In force
52 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Sebastian County, AR, LeFlore County, OK

The radar

The Western Arkansas radar (KSRX), 24 km from the middle of the area, began a volume at 01:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 1.9 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2009-05-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2009-05-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
554 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
212 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 060153
SVRTSA
ARC131-OKC079-060245-
/O.NEW.KTSA.SV.W.0174.090506T0153Z-090506T0245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
853 PM CDT TUE MAY 5 2009

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL LE FLORE COUNTY IN SOUTHEAST OKLAHOMA
  SOUTHERN SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS

* UNTIL 945 PM CDT

* AT 852 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS
  TO 60 MPH. THIS STORM WAS LOCATED 6 MILES NORTH OF WISTER...MOVING
  EAST AT 35 MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...WISTER...
  PANAMA...HOWE...POTEAU...CAMERON...HACKETT...HARTFORD...MIDLAND...
  EXCELSIOR...HUNTINGTON...GREENWOOD...MANSFIELD...BURNVILLE...FORT
  CHAFFEE AND WASHBURN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3514 9413 3510 9415 3507 9423 3496 9422
      3496 9423 3495 9437 3492 9444 3495 9482
      3521 9483 3523 9408 3521 9405 3522 9402
      3515 9402
TIME...MOT...LOC 0152Z 271DEG 31KT 3505 9474

$$
3 follow-up statements
000 
WWUS54 KTSA 060207
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
907 PM CDT TUE MAY 5 2009

ARC131-OKC079-060245-
/O.CON.KTSA.SV.W.0174.000000T0000Z-090506T0245Z/
SEBASTIAN AR-LE FLORE OK-
907 PM CDT TUE MAY 5 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR EASTERN LE FLORE AND SOUTHERN SEBASTIAN COUNTIES...

AT 907 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL
AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR POTEAU...MOVING EAST
AT 35 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...CAMERON...ROCK
ISLAND...JENSON...HACKETT...HARTFORD...PATTERSON...MIDLAND...
EXCELSIOR...ARKOLA...WITCHERVILLE...HUNTINGTON...GREENWOOD...
MANSFIELD...LIBERTY...DAYTON...CROSSROADS...BURNVILLE...WASHBURN AND
MILLTOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3515 9402 3514 9413 3510 9415 3507 9423
      3496 9422 3495 9437 3492 9446 3494 9469
      3521 9466 3523 9408 3521 9405 3521 9402
TIME...MOT...LOC 0207Z 271DEG 31KT 3505 9459

$$
000 
WWUS54 KTSA 060223
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
923 PM CDT TUE MAY 5 2009

OKC079-060233-
/O.CAN.KTSA.SV.W.0174.000000T0000Z-090506T0245Z/
LE FLORE OK-
923 PM CDT TUE MAY 5 2009

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LE FLORE COUNTY IS
CANCELLED...

LAT...LON 3514 9413 3510 9415 3507 9423 3496 9422
      3495 9437 3493 9444 3521 9444 3523 9408
      3521 9405 3521 9403 3515 9402
TIME...MOT...LOC 0223Z 271DEG 31KT 3500 9438

$$

ARC131-060245-
/O.CON.KTSA.SV.W.0174.000000T0000Z-090506T0245Z/
SEBASTIAN AR-
923 PM CDT TUE MAY 5 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR SOUTHERN SEBASTIAN COUNTY...

AT 923 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL
AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR HARTFORD...MOVING
EAST AT 35 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...PATTERSON...
MIDLAND...EXCELSIOR...ARKOLA...WITCHERVILLE...HUNTINGTON...
GREENWOOD...MANSFIELD...LIBERTY...DAYTON...CROSSROADS...BURNVILLE...
MILLTOWN AND WASHBURN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3514 9413 3510 9415 3507 9423 3496 9422
      3495 9437 3493 9444 3521 9444 3523 9408
      3521 9405 3521 9403 3515 9402
TIME...MOT...LOC 0223Z 271DEG 31KT 3500 9438

$$
000 
WWUS54 KTSA 060240
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
940 PM CDT TUE MAY 5 2009

ARC131-060250-
/O.EXP.KTSA.SV.W.0174.000000T0000Z-090506T0245Z/
SEBASTIAN AR-
940 PM CDT TUE MAY 5 2009

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN SEBASTIAN COUNTY
EXPIRES AT 945 PM CDT...

THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

GUSTY WINDS AND HEAVY RAIN WILL STILL BE POSSIBLE WITH THIS STORM.

LAT...LON 3514 9413 3510 9415 3507 9423 3496 9422
      3495 9437 3493 9444 3521 9444 3523 9408
      3521 9405 3521 9403 3515 9402
TIME...MOT...LOC 0240Z 271DEG 31KT 3500 9420

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 5, 6:36 PM CDT, 2 hours 17 minutes earlier.

Area forecast discussion, May 5, 6:36 PM CDT, 2 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
636 PM CDT TUE MAY 5 2009

...AVIATION...

.DISCUSSION...
SHOWERS AND THUNDERSTORMS WILL BE DIMINISHING FROM WEST TO EAST
THIS EVENING. IFR CEILINGS AND/OR VISIBILITIES WILL DEVELOP
OVERNIGHT IN THE WAKE OF THE PRECIPITATION. CONDITIONS WILL
GRADUALLY IMPROVE LATER WEDNESDAY MORNING WITH VFR CONDITIONS
EXPECTED BY AFTERNOON.

&&

.PREV DISCUSSION... /ISSUED 402 PM CDT TUE MAY 5 2009/

DISCUSSION...
FIRST SEVERE ACTION WINDING DOWN AS BOW EXITS CWA.
EXPECT MORE RE-IGNITION THIS EVENING...ESPECIALLY
NEAR THE RED RIVER IN SOUTH CENTRAL AND SOUTHEAST
OKLAHOMA.   TRIMMED FLOOD WATCH BACK TO 7 AM FROM
NOON WEDNESDAY SINCE MOST... IF NOT ALL PRECIP TO
BE HISTORY BY DAYLIGHT.  MOST VULNERABLE AREA FAR
SOUTH.

SHORT WAVES IN WEST / NORTHWEST FLOW BRINGS MORE
THUNDER POTENTIAL THURSDAY THROUGH FRIDAY. MODEL
CONSENSUS PEGS THURSDAY NIGHT AS BEST BET. ULTRA
WET WEATHER...AND MOIST SOIL RIPE FOR CLOUDS AND
POSSIBLE  CONVECTION WITH  SOME SUN UNTIL WE DRY
OUT.                                          GW

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM WEDNESDAY FOR OKZ049-OKZ053-OKZ065-
     OKZ066-OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-
     OKZ075-OKZ076.

AR...FLASH FLOOD WATCH UNTIL 7 AM WEDNESDAY FOR ARZ010-ARZ011-ARZ019-
     ARZ020-ARZ029.

&&

AVIATION...05
Hazardous weather outlook, May 5, 7:30 PM CDT, 1 hour 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
730 PM CDT TUE MAY 5 2009

ARZ001-002-010-011-019-020-029-OKZ049-053>076-061000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
730 PM CDT TUE MAY 5 2009

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORM.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.

FLASH FLOOD.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.

AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA AND WEST-CENTRAL ARKANSAS.

HEAVY RAIN.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.

DISCUSSION...
SCATTERED THUNDERSTORMS CONTINUE ACROSS EASTERN OKLAHOMA AND
NORTHWEST ARKANSAS THIS EVENING NORTH OF A STATIONARY FRONT
THAT IS LOCATED JUST SOUTH OF THE RED RIVER IN NORTH TEXAS.
AN UPPER LEVEL DISTURBANCE IS ALSO AIDING IN THE DEVELOPMENT OF
THESE THUNDERSTORMS. THIS ACTIVITY IS EXPECTED TO LAST TO AROUND
MIDNIGHT. THESE THUNDERSTORMS WILL HAVE THE CAPABILITY TO
PRODUCE BRIEF HEAVY RAINS THAT COULD CAUSE FLOODING OF LOW LYING
AREAS. SMALL HAIL AND BRIEF GUSTY WINDS WILL ALSO BE POSSIBLE
WITH THIS ACTIVITY. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE
AFTER MIDNIGHT ESPECIALLY ACROSS SOUTHEAST OKLAHOMA IN THE
VICINITY OF THE FRONTAL BOUNDARY.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY...SEVERE THUNDERSTORM POTENTIAL.
FRIDAY...SEVERE THUNDERSTORM POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
THE WEATHER PATTERN WILL REMAIN UNSETTLED INTO EARLY NEXT WEEK
AS SURFACE FRONTAL BOUNDARIES LINGER IN THE AREA AND A SERIES OF
UPPER LEVEL DISTURBANCES MOVE ACROSS THE REGION. THE POTENTIAL
FOR STRONG TO SEVERE THUNDERSTORMS WILL BE HIGHEST THURSDAY
INTO FRIDAY AS THE AIRMASS ACROSS THE AREA BECOMES INCREASINGLY
UNSTABLE AS A WARM FRONT MOVES NORTH OF THE AREA IN ADVANCE OF A
COLD FRONT THAT WILL MOVE THROUGH FRIDAY NIGHT.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Special weather statement, May 5, 3:14 PM CDT, 5 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
314 PM CDT TUE MAY 5 2009

OKZ049-053-076-052115-
CHOCTAW OK-LE FLORE OK-PUSHMATAHA OK-
314 PM CDT TUE MAY 5 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 415 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     SOUTHERN LE FLORE...EASTERN CHOCTAW AND EASTERN PUSHMATAHA

AT 314 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 8 MILES WEST OF NASHOBA TO 5 MILES SOUTH OF
NASHOBA TO 2 MILES NORTHEAST OF SOBOL TO SAWYER TO 2 MILES WEST OF
GRANT...MOVING EAST AT 40 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...GRANT...SAWYER...FORT TOWSON...SWINK...
SOBOL...HUSKEY...FALLON...OCTAVIA...CORINNE...CLOUDY...NASHOBA AND
HONOBIA.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3391 9567 3403 9547 3419 9532 3439 9527
      3453 9544 3463 9446 3461 9445 3450 9446
      3450 9504 3425 9503 3424 9513 3394 9515
      3396 9523 3392 9525 3391 9555 3394 9560
TIME...MOT...LOC 2014Z 266DEG 35KT 3449 9535 3440 9520
          3419 9521 3404 9535 3395 9554
Local storm report, May 5, 4:08 PM CDT, 4 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
408 PM CDT TUE MAY 05 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     HAIL             DUNBAR                  34.46N 95.56W
05/05/2009  E0.75 INCH       PUSHMATAHA         OK   PUBLIC

            NUMEROUS REPORTS OF SMALL HAIL ACROSS PUSHMATAHA COUNTY

&&

SAA
Special weather statement, May 5, 4:17 PM CDT, 4 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
417 PM CDT TUE MAY 5 2009

OKZ076-052145-
LE FLORE OK-
417 PM CDT TUE MAY 5 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 445 PM CDT
FOR THE FOLLOWING COUNTY...

IN SOUTHEAST OKLAHOMA
     SOUTHEASTERN LE FLORE

AT 417 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES
EAST OF BIG CEDAR...MOVING EAST AT 45 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...BIG CEDAR.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3475 9469 3476 9445 3462 9445 3451 9446
      3451 9464
TIME...MOT...LOC 2117Z 269DEG 37KT 3462 9454
Special weather statement, May 5, 5:57 PM CDT, 2 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
557 PM CDT TUE MAY 5 2009

OKZ073-075-052330-
LATIMER OK-PITTSBURG OK-
557 PM CDT TUE MAY 5 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 630 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     CENTRAL PITTSBURG AND WESTERN LATIMER

AT 557 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
HARTSHORNE...MOVING EAST AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...WILBURTON...HIGGINS...DAMON...
GOWEN...PANOLA...HARTSHORNE...HAILEYVILLE...DOW...BACHE AND ALDERSON.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3507 9518 3478 9516 3476 9567 3493 9571
TIME...MOT...LOC 2257Z 261DEG 37KT 3486 9556
Special weather statement, May 5, 8:12 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
812 PM CDT TUE MAY 5 2009

OKZ074>076-060145-
HASKELL OK-LATIMER OK-LE FLORE OK-
812 PM CDT TUE MAY 5 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 845 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     SOUTHERN HASKELL...NORTHERN LE FLORE AND NORTHEASTERN LATIMER

AT 812 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES
SOUTHWEST OF LEQUIRE...MOVING EAST AT 45 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...MCCURTAIN...LEQUIRE...
KINTA...KEOTA...PANOLA...RED OAK...POTEAU...FANSHAWE...WISTER...SHADY
POINT...MILTON...PANAMA...BOKOSHE AND COWLINGTON.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3532 9469 3498 9457 3491 9524 3521 9529
TIME...MOT...LOC 0112Z 260DEG 40KT 3506 9515

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 5, 8:12 PM CDTSpecial Weather StatementTSAHaskell33 min
May 5, 8:57 PM CDTSpecial Weather StatementTSASequoyah33 min
May 6, 12:51 AM CDTSpecial Weather StatementTSALeFlore54 min
May 6, 12:54 AM CDTSevere Thunderstorm WarningTSALeFlore52 min
May 6, 1:38 AM CDTSpecial Weather StatementTSAPushmataha37 min
May 6, 2:19 AM CDTSpecial Weather StatementTSAPushmataha41 min
May 6, 2:20 AM CDTSpecial Weather StatementTSALeFlore40 min
May 6, 3:43 AM CDTAreal Flood AdvisoryTSALeFlore, Sequoyah62 min
May 6, 5:20 AM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha55 min
May 6, 7:23 AM CDTRiver Flood WarningTSAMuskogee7 hr
May 6, 8:26 AM CDTRiver Flood WarningTSAAdair23 hr
May 6, 8:26 AM CDTRiver Flood WarningTSACherokee24 hr
May 6, 3:43 AM CDTSpecial Weather StatementTSASebastian32 min
May 6, 7:23 AM CDTRiver Flood WarningTSACrawford, Sebastian60 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2009Severe Thunderstorm Warnings in Arkansas, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.